# SDR DL72W952965

- Difficulty date: July 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292WA
- Make and model: Boeing 727247
- Aircraft serial: 22110
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 SLAT SKIN CRACKED AT TAB FOR INBD TRACK FAIRING ATTACH.  INSTALLED REPAIR PER MM 57-54-0, PG 820/821.  FOUND AT HMV.
